MAUDE Adverse Event Report: BIOMERIEUX S.A. CHROMID® CPS ELITE AGAR

BIOMERIEUX S.A. CHROMID® CPS ELITE AGAR
Catalog Number 418284
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A biomérieux internal investigation has been conducted; however, the customer did not comply with bioméreiux's request for isolate submittal.Lot number record analysis: all quality control tests (macroscopic appearance, ph measures and microbiological performances) were within specification.No performance issue was observed (sensibility and/or specificity) in the medium: the recovery rate for all positive controls were within qc specifications.There were no nonconformities or deviations recorded for this batch.Retained sample strain analysis: all routine qc strains were used to perform this investigation and all routinely positive control strains were tested on the retained samples of the impacted lot.The tests were performed following the protocol described in the quality control methodology (24 hours pre-culture of each strain were used, inoculum was adjusted to 1-2 mcfarland, after diluted up to 10-3 and from this suspension, inoculation of the plate surface with 10 l).In addition to routine methodology, more diluted suspensions were prepared ( instead of 1-2 mcf suspension, 0.5 mcf suspension was prepared in parallel).After incubation at 33-37°c during 18-24 hours, specificity and sensitivity are equivalent between the two methodologies.All routinely positive control strains grew as expected.The issue observed by the customer was not reproduced.Complaint trend analysis: a review of complaints registered for the impacted lot number 1007515320 indicated there is not additional complaints for this lot number since its release.Statistical trend analysis was performed since 01-january-2015 for this product reference regarding false negative issue.No significant trend and/or safety risk was detected.Conclusion: the investigation concluded that the chromid cps elite agar (ref.418284, lot 1007515320) is performing as expected.Without submittal of the patient isolate, further investigation is not possible.
 
Event or Problem Description
A customer from (b)(6) notified biomérieux of false negative results (low growth / no growth / no color) in association with the chromid® cps elite agar (ref.418284, lot 1007515320).The customer stated she observed this behavior when the corresponding urine culture is positive.There is no indication or report from the laboratory that the discrepant result led to any adverse event related to any patient's state of health.A biomérieux internal investigation has been conducted.

Brand Name
CHROMID® CPS ELITE AGAR
Common Device Name
CHROMID® CPS ELITE
Manufacturer (Section D)
BIOMERIEUX S.A.
5 rue des aqueducs
craponne, 69290
FR  69290
MDR Report Key9312090
Report Number9615755-2019-00014
Device Sequence Number13986023
Product Code JXA
UDI-Device Identifier03573026468828
UDI-Public03573026468828
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Catalogue Number418284
Device Lot Number1007515320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1